question-icon

What causes visible veins near eye after using EpiCeram for allergy on face?

default
Posted on Mon, 19 Oct 2015
Question: I had an allergy in my face, and I applied epiceram almost close to the eye. It did not go inside but now the corner of the eye has little red veins.

Vision is good but it bothers.
doctor
Answered by Dr. Mukund Savaskar (57 minutes later)
Brief Answer:
Reactive Congestion of the eyes from Epiceram Emulsion /Under Investigation

Detailed Answer:
Provisional Impression-Reactive Congestion of the eyes from Epiceram Emulsion /Under Investigation

Hi,Welcome for your query to My Virtual Clinic at HCM.
I reviewed the facts of your query and the health concerns of eye due to epiceram emulsion.
My Impression-and suggestion
The congestion of veins in the eye corner,is not going to be harmful.
As this epiceram contains triple lipid, ceramide dominant emulsion.

As your vision is good, don't bother about it and consult your PCP doctor / or opthalmic doctor.

Remedy-
-Eye Washes for removing the epiceram emulsion- with plenty of saline water with sterile cotton swab.
-Eye drops-Naphcon A -(naphazoline decongestant with pheneramine-anti histaminic) eye drops to reduce the congestion of the eye,
under guidance from your opthalmic doctor/ family PCP/GP doctor.

Hope this reply would resolve your worry and anxiety with it.

Hope this reply would help you to plan treatment with your doctor.

Welcome for any further query in this regard,before I close this query from My end.

Will appreciate your writing excellent feedback comments to help the needy patient visitors like you at My HCM virtual Clinic,before you close this query.

Wishing fast recovery from this health concern.

Good Day!!

Dr.Savaskar M.N.
M.S.Genl-CVTS XXXXXXX Surgical Specialist.



Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
Answered by
Dr.
Dr. Mukund Savaskar

General Surgeon

Practicing since :1978

Answered : 3606 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes visible veins near eye after using EpiCeram for allergy on face?

Brief Answer: Reactive Congestion of the eyes from Epiceram Emulsion /Under Investigation Detailed Answer: Provisional Impression-Reactive Congestion of the eyes from Epiceram Emulsion /Under Investigation Hi,Welcome for your query to My Virtual Clinic at HCM. I reviewed the facts of your query and the health concerns of eye due to epiceram emulsion. My Impression-and suggestion The congestion of veins in the eye corner,is not going to be harmful. As this epiceram contains triple lipid, ceramide dominant emulsion. As your vision is good, don't bother about it and consult your PCP doctor / or opthalmic doctor. Remedy- -Eye Washes for removing the epiceram emulsion- with plenty of saline water with sterile cotton swab. -Eye drops-Naphcon A -(naphazoline decongestant with pheneramine-anti histaminic) eye drops to reduce the congestion of the eye, under guidance from your opthalmic doctor/ family PCP/GP doctor. Hope this reply would resolve your worry and anxiety with it. Hope this reply would help you to plan treatment with your doctor. Welcome for any further query in this regard,before I close this query from My end. Will appreciate your writing excellent feedback comments to help the needy patient visitors like you at My HCM virtual Clinic,before you close this query. Wishing fast recovery from this health concern. Good Day!! Dr.Savaskar M.N. M.S.Genl-CVTS XXXXXXX Surgical Specialist.